Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

Algorithms for Implementation of General Limit Representations of Generalized Inverses

Algorithms for Implementation of General Limit Representations of Generalized Inverses

Year:    2001

Author:    Predarg S. Stanimirović

Journal of Computational Mathematics, Vol. 19 (2001), Iss. 6 : pp. 561–570

Abstract

In this paper we investigate three various algorithms for computation of generalized inverses which are contained in the limit expressions limz0V(DT+zI)lU and limz0V(DT+zI)lZe. These algorithms are extensions of the algorithms developed by various authors in [2], [3-4], [7-9], [16-18].

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2001-JCM-9008

Journal of Computational Mathematics, Vol. 19 (2001), Iss. 6 : pp. 561–570

Published online:    2001-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    10

Keywords:    Generalized inverses Limit representation Finite algorithm Imbedding method.

Author Details

Predarg S. Stanimirović Email